A variant of the Smale's model for flocks formation



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso (2007) A variant of the Smale's model for flocks formation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 101 (2). pp. 225-228. ISSN 1578-7303

[thumbnail of 39.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.rac.es/ficheros/doc/00309.pdf


Motivated by a recent lecture of S. Smale, we propose here a variant of the model considered by F. Cucker and S. Smale for the formation of uniform flocks allowing to prove that the formation of an uniform structure take place in a finite time (and not merely when t converges to infinity).

Item Type:Article
Uncontrolled Keywords:flocks, finite time convergence to equilibrium, nonlinear ordinary differential systems
Subjects:Sciences > Mathematics > Differential equations
ID Code:15293
Deposited On:21 May 2012 09:45
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page